# SDR HNAA2025061600436

- Difficulty date: May 2, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 44,511 hours, 39,864 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F043987 REAR FUSELAGE EXTERNAL SKIN HAS POSSIBLE CRACK AT FR 77 BETWEEN STGR8L / 9L.  REMOVED THE CRACKED SKIN AND INSTALLED BUSHING WITH A RIVET AT REAR FUSELAGE SKIN FR 77BETWEEN STGR 8L/9L IAW EMB 145 SRM 53-32-01 ITEM 9, FIG 213, SRM 53-32-01 ITEM 9, FIG 213 AND EO1-53-25-0199.
